# SDR AALA202308248291

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 72,543 hours, 27,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY FLASHLIGHT AFT RIGHT CHARGE LIGHT NOT BLINKING. MAINTENANCE REPLACED AFT RIGHT FLASHLIGHT PER AMM 25-60-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
